Research article

An averaging principle for stochastic evolution equations with jumps and random time delays

  • Received: 22 July 2020 Accepted: 16 September 2020 Published: 28 September 2020
  • MSC : 60H15, 70K70, 34C29

  • This paper investigates an averaging principle for stochastic evolution equations with jumps and random time delays modulated by two-time-scale Markov switching processes in which both fast and slow components co-exist. We prove that there exists a limit process (averaged equation) being substantially simpler than that of the original one.

    Citation: Min Han, Bin Pei. An averaging principle for stochastic evolution equations with jumps and random time delays[J]. AIMS Mathematics, 2021, 6(1): 39-51. doi: 10.3934/math.2021003

    Related Papers:

  • This paper investigates an averaging principle for stochastic evolution equations with jumps and random time delays modulated by two-time-scale Markov switching processes in which both fast and slow components co-exist. We prove that there exists a limit process (averaged equation) being substantially simpler than that of the original one.
    加载中


    [1] M. J. Ablowitz, D. J. Kaup, A. C. Newell, H. Segur, Nonlinear-evolution equations of physical significance, Phys. Rev. Lett., 31 (1973), 125-127.
    [2] D. Applebaum, Lévy processes and stochastic calculus, 2 Eds., Cambridge University Press, 2009.
    [3] J. Bao, G. Yin, C. Yuan, Two-time-scale stochastic partial differential equations driven by alphastable noise: Averaging principles, Bernoulli, 23 (2017), 645-669.
    [4] J. Bertoin, Lévy processes, Cambridge University Press, 1998.
    [5] C. Bréhier, Strong and weak orders in averaging for SPDEs, Stoch. Process. Their. Appl., 122 (2012), 2553-2593.
    [6] S. Cerrai, M. Freidlin, Averaging principle for a class of stochastic reaction-diffusion equations, Probab. Theory. Relat. Fields., 144 (2009), 137-177.
    [7] A. Dawson, Stochastic evolution equations and related measure processes, J. Multivariate. Anal., 5 (1975), 1-52.
    [8] G. Cao, K. He, X. Zhang, Successive approximations of infinite dimensional SDEs with jump, Stoch. Dynam., 5 (2005), 609-619.
    [9] M. Han, Y. Xu, B. Pei, Mixed stochastic differential equations: averaging principle result, Appl. Math. Lett., 112 (2021), 106705.
    [10] R. Khasminskii, On an averaging principle for It? stochastic differential equations, Kibernetica, 4 (1968), 260-279.
    [11] J. Luo, K. Liu, Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps, Stoch. Process. Their. Appl., 118 (2008), 864-895.
    [12] X. Mao, C. Yuan, Stochastic differential equations with Markovian switching, Imperical College Press, 2006.
    [13] B. Pei, Y. Xu, Mild solutions of local non-Lipschitz neutral stochastic functional evolution equations driven by jumps modulated by Markovian switching, Stoch. Anal. Appl., 35 (2017), 391-408.
    [14] B. Pei, Y. Xu, Y. Bai, Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion, Discrete. Cont. Dyn-B., 25 (2020), 1141-1158.
    [15] B. Pei, Y. Xu, J. L. Wu, Two-time-scales hyperbolic-parabolic equations driven by Poisson random measures: existence, uniqueness and averaging principles, J. Math. Anal. Appl., 447 (2017), 243- 268.
    [16] B. Pei, Y. Xu, J. L. Wu, Stochastic averaging for stochastic dierential equations driven by fractional Brownian motion and standard Brownian motion, Appl. Math. Lett., 100 (2020), 106006.
    [17] B. Pei, Y. Xu, G. Yin, Stochastic averaging for a class of two-time-scale systems of stochastic partial differential equations, Nonlinear Anal. Theor., 160 (2017), 159-176.
    [18] B. Pei, Y. Xu, G. Yin, Averaging principles for SPDEs driven by fractional Brownian motions with random delays modulated by two-time-scale Markov switching processes, Stoch. Dynam., 18 (2018), 1850023.
    [19] B. Pei, Y. Xu, G. Yin, X. Zhang, Averaging principles for functional stochastic partial differential equations driven by a fractional Brownian motion modulated by two-time-scale Markovian switching processes, Nonlinear Anal-Hybri., 27 (2018), 107-124.
    [20] A. Rathinasamy, B. Yin, B. Yasodha, Numerical analysis for stochastic age-dependent population equations with Poisson jump and phase semi-Markovian switching, Commun. Nonlinear Sci., 16 (2011), 350-362.
    [21] F. Wu, G. Yin, L. Wang, Moment exponential stability of random delay systems with two-timescale Markovian switching, Nonlinear Anal-Real., 13 (2012), 2476-2490.
    [22] J. Xu, J. Liu, Stochastic averaging principle for two-time-scale jump-diffusion SDEs under the non-Lipschitz coefficients, Stochastics, doi.org/10.1080/17442508.2020.1784897, 2020.
    [23] J. Xu, Y. Miao, J. Liu, Strong averaging principle for slow-fast SPDEs with Poisson random measures, Discrete. Cont. Dyn-B., 20 (2015), 2233-2256.
    [24] Y. Xu, J. Duan, W. Xu, An averaging principle for stochastic dynamical systems with Lévy noise, Physica. D., 240 (2011), 1395-1401.
    [25] Y. Xu, B. Pei, J. L. Wu, Stochastic averaging principle for differential equations with non-Lipschitz coefficients driven by fractional Brownian motion, Stoch. Dynam., 17 (2017), 1750013.
    [26] G. Yin, Q. Zhang, Continuous-time Markov chains and applications: A singular perturbation approach, Springer, 1998.

    © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(20) PDF downloads(3) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog